How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 15033
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

About a week ago I performed erect jelqs for the first time

Customer Question

Hi,About a week ago I performed erect jelqs for the first time (squeezing my penis with an 'OK' hand symbol) whilst squeezing the urination and anus muscles. I also did a few stretches of the penis.Ever since that 1 session, I've been resting but I cannot maintain an erection - I've never had issues before. I can force a slight erection but it just deflates, like the blood can't stay in. My penis has shrivelled up in a flaccid state. The vein on the side looks thicker and more prominent but the GP wasn't concerned since there is no real pain.I've been taking asprin 300mg every 4 hours but that hasn't resolved anything.
Submitted: 1 year ago.
Category: Urology
Expert:  DR. EHTISHAM replied 1 year ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 1 year ago.

Do you have any swelling of the penis?

Have you been involved in any sexual activity after that event?

Regards

Customer: replied 1 year ago.
The vein on the side looks larger/thicker than I've noticed it before
Expert:  DR. EHTISHAM replied 1 year ago.

Thanks for the details

There is nothing to worry about

You will get the normal erections in a few days

You should use Ibuprofen to reduce the local inflammation

There will surely be no damage to your penis

Please do let me know if you have any other question

Regard

Customer: replied 1 year ago.
I masturbated once a day after the event where I struggled to get an erection but I still managed to ejaculate without any pain - I have been resting it since (this occurred on the 1st/2nd)
Customer: replied 1 year ago.
The pictures look fine? I was using 300mg of aspirin - should I switch to ibuprofen?
Expert:  DR. EHTISHAM replied 1 year ago.

You should avoid masturbation for next few days

Yes you should switch to Ibuprofen

You will be absolutely fine in few days

Please do let me know if you have any other question

Regard

Customer: replied 1 year ago.
It has been over a week though, why will it be fine in a few days?
Expert:  DR. EHTISHAM replied 1 year ago.

Since you are masturbating daily so that is why not getting good erection

Also there is some inflammation locally too

So by resting and Ibuprofen it will be back to normal

Please do let me know if you have any other question

Regard

Customer: replied 1 year ago.
I was not masturbating daily - I performed a penis enhancement exercise ONCE and it has been injured ever since. How do you know I don't have a venous leak?
Expert:  DR. EHTISHAM replied 1 year ago.

Because the penis does not look swollen or bruised in the picture

Please do let me know if you have any other question

Regard

Expert:  DR. EHTISHAM replied 1 year ago.

Do you have anything else to ask?

Regards

Customer: replied 1 year ago.
I would like to speak to a different expert please
Expert:  Nicola-mod replied 1 year ago.
Hello,
It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you with your question, but sometimes finding the right professional can take a little longer than expected.
I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you!
Nicola
Customer: replied 1 year ago.
Hi - please cancel the question and issue the refund.